×

zbMATH — the first resource for mathematics

On nonseparable reflexive Banach spaces. (English) Zbl 0156.36403

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. H. Corson and J. Lindenstrauss, On weakly compact subsets of Banach spaces, Proc. Amer. Math. Soc. 17 (1966), 407 – 412. · Zbl 0186.44703
[2] V. L. Klee Jr., Extremal structure of convex sets. II, Math. Z. 69 (1958), 90 – 104. · Zbl 0079.12502
[3] Joram Lindenstrauss, On reflexive spaces having the metric approximation property, Israel J. Math. 3 (1965), 199 – 204. · Zbl 0148.11302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.